# SDR R61A2024101200465

- Difficulty date: September 28, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 38,093 hours, 29,031 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP CORRODED NEXT TO WASTE BOX CUT OUT ON FR 88 STR 29R -26R. REMOVED AND REPLACED SHEAR CLIP ON WASTE BOX CUTOUT FRAME 88 BETWEEN STGR 29R-26R REFER SRM 51-40-08. RESTORED SURFACE PROTECTION AND CIC PROTECTION REF EMB SRM 51-23-06 CPM 51-25-00.
